MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LIMITED RESPIRATORY HUMIDIFIER; BTT

FISHER & PAYKEL HEALTHCARE LIMITED RESPIRATORY HUMIDIFIER; BTT
Model Number HC550JHU
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complaint hc550 respiratory humidifier is currently en route to fisher & paykel healthcare (f&p) for evaluation.We will provide a follow-up report upon completion of our investigation.
 
Event or Problem Description
A distributor in (b)(4) reported that the audible alarm of a hc550 respiratory humidifier was not functioning.There was no patient consequence.
 
Additional Manufacturer Narrative
(b)(4).Method: the complaint h550 respiratory humidifier was received at our fisher & paykel healthcare (f&p) regional office in us, where it was inspected by a trained f&p service technician.The device was performance tested and the audible alarm function was checked.Our investigation is based on the information provided by the f&p service technician.Results: visual inspection revealed no signs of impact damage.Performance testing revealed that the audible alarm was heard.Conclusion: we are unable to determine what caused the reported event as no fault was found with the device.The hc550 is equipped with visual alarm indicators in addition to the audible alarm.
 
Event or Problem Description
A distributor in ohio reported that the audible alarm of a hc550 respiratory humidifier was not functioning.There was no patient consequence.

Brand Name
RESPIRATORY HUMIDIFIER
Common Device Name
BTT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LIMITED
15 maurice paykel place
east tamaki
auckland, auckland 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LIMITED
15 maurice paykel place
east tamaki
auckland, auckland 2013
NZ   2013
Manufacturer Contact
faranak gomarooni
173 technology dr., suite 100
irvine
9494534000
MDR Report Key13330297
Report Number9611451-2022-00022
Device Sequence Number17446909
Product Code BTT
UDI-Device Identifier09420012416810
UDI-Public(01)09420012416810(10)2101646897(11)210521
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K132017
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHC550JHU
Device Catalogue NumberHC550JHU
Device Lot Number2101646897
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2022
Supplement Date Received by Manufacturer03/06/2022
Initial Report FDA Received Date01/23/2022
Supplement Report FDA Received Date03/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/21/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown